Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012 (2012), Article ID 317634, 18 pages
http://dx.doi.org/10.1155/2012/317634
Research Article

Escalation with Overdose Control Using Ordinal Toxicity Grades for Cancer Phase I Clinical Trials

Samuel Oschin Comprehensive Cancer Institute, 8700 Beverly Boulevard, Los Angeles, CA 90048, USA

Received 29 June 2012; Accepted 10 September 2012

Academic Editor: Zhengjia Chen

Copyright © 2012 Mourad Tighiouart et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mourad Tighiouart, Galen Cook-Wiens, and André Rogatko, “Escalation with Overdose Control Using Ordinal Toxicity Grades for Cancer Phase I Clinical Trials,” Journal of Probability and Statistics, vol. 2012, Article ID 317634, 18 pages, 2012. doi:10.1155/2012/317634